MathSciNet Relay Station
MathSciNet bibliographic data
MR6642 (4,19d) 62.0X
Hartley, H. O. The probability integral of the range in samples of $n$ observations from a normal population. II. Numerical evaluation of the probability integral. Biometrika 32, (1942). 309–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement